Moyal. THE GENERAL THEORY OF STOCHASTIC POPULATION PROCESSES[J]. Acta Mathematica, 1961, 108(1): 1-31.
Bodo B A, Thompson M E, Unny T E, et al. A review on stochastic differential equations for applications in hydrology[J]. Stochastic Environmental Research and Risk Assessment, 1987, 1(2): 81-100.
Fleischman J. Limiting distributions for branching random fields[J]. Transactions of the American Mathematical Society, 1978: 353-389.
Stanley A Sawyer. A formula for semigroups, with an application to branching diffusion processes. 1970.
Ivanoff B. The branching diffusion with immigration[J]. Journal of Applied Probability, 1980, 17(01): 1-15.
Moyal J E. Multiplicative population processes[J]. Journal of Applied Probability, 1964, 1(02): 267-283.
Giorno V, Lansky P, Noblie A G, et al. Diffusion approximation and first-passage-time problem for a model neuron III. Abirth-and-death process approach[J]. Biological Cybernetics, 1988, 58(6): 387-404.
Tunekiti Sirao. On signed branching Markov processes with age. 1968.
Brockwell P J. A storage model in which the net growth-rate is a Markov chain[J]. Journal of Applied Probability, 1972, 9(01): 129-139.
Brockwell P J, Moyal J E. Exact solutions of one-dimensional scattering problems[J]. Il Nuovo Cimento, 2008, 33(3): 776-796.
The present paper is devoted to the theory of discontinuous Markoff processes, that is processes where the transitions between states take place either by “jumps” of some specified kind, or by other means. States are taken as point$x$in an abstract space;$phases$are points ($x, t$) in the product state×time space; sets of states are denoted by$X$, sets of phases by$S$.
Tosio Kato. Growth properties of solutions of the reduced wave equation with a variable coefficient. 1959.
Finn R. On the exterior stationary problem for the navier-stokes equations, and associated perturbation problems[J]. Archive for Rational Mechanics and Analysis, 1965, 19(5).
Finn R. On the steady-state solutions of the navier-stokes equations, III[J]. Acta Mathematica, 1961: 197-244.
Robert Finn · David Gilbarg. Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations. 1957.
David Gilbarg · H F Weinberger. ASYMPTOTIC PROPERTIES OF LERAY'S SOLUTION OF THE STATIONARY TWO-DIMENSIONAL NAVIER-STOKES EQUATIONS. 1974.
Finn R. On steady-state solutions of the Navier-Stokes partial differential equations[J]. Archive for Rational Mechanics and Analysis, 1959: 381-396.
Galdi G P, Maremonti P. Monotonic Decreasing and Asymptotic Behavior of the Kinetic Energy for Weak Solutions of the Navier-Stokes Equations in Exterior Domains[J]. Archive for Rational Mechanics and Analysis, 1989, 94(3): 277-290.
Dong G, Ou B. Subsonic flows around a body in space[J]. Communications in Partial Differential Equations, 1993: 355-379.
Du L, Xin Z, Yan W, et al. Subsonic Flows in a Multi-Dimensional Nozzle[J]. Archive for Rational Mechanics and Analysis, 2011, 201(3): 965-1012.
Huang F, Wang T, Wang Y, et al. On Multi-Dimensional Sonic-Subsonic Flow[J]. Acta Mathematica Scientia, 2011, 31(6): 2131-2140.